|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Nur Syuhada binti Zulkifli
First of all, i had unprotected sex on 17th July. Then on the week 2nd week of Aug, i start experiencing UTI symptoms (e.g bladder pain, lower abdominal pain, urethral irritation, frequent urination). So on 12th Aug i went GP and took cipro 500mg twice for 3 days. After that, the symptoms still persist and i went back on 17th Aug, then being prescribe with cefuroxime axetil 250mgx2 for twice in 1 day then follow by doxy 100mg twice a day for 7 day without any test. Then i got worried and went to do rapid blood test on 24th Aug for HIV,syphilis,HEP A&B, HSV 1&2 but all came back negative. After that on 28th Aug, i did another Urine test for STI (chlamydia trachomatis, neisseria gonorrhoeae, mycoplasma genitalium, mycoplasma hominis, trichomonas vaginalis, ureaplasma urealyticum, ureaplasma parvum) all negative. I also did urine culture at the same time showing viable count <1000org/ml. the doctor then prescribe me Monural 3mg for 1 day follow by sultamicillin 375mg twice a day for 5 day and say it should kill the remaining bacteria. However after that i still experiencing symptoms, so i went to another GP to get more information, then i notice white discharge in the urethra went i open the meatus part (but not overflowing), and getting on and off bladder pain/urethra irritation and inflammed meatus. Then i was further prescribe without another set of doxy for 7days. Then i return again to GP and mention there is still slight symptoms that is not clearing up, doctor then suspect it is HSV urethristis then prescribe me with acyclovir 400mg twice a day for 5 days and Papain tablet/mefanamic acid for inflammatory/pain. Then, after all the medications, i can notice the bladder pain/urethral irritation getting less noticeable. However, the meatus(penile tip/entrance) inflammation is still noticeable and sensitive to touch. (no urine passing pain, but noticeable dryness on glans/foreskin to the point it is sticky to touch and with some smegma from time to time)
I am trying to see if there is any other opinion on this, the GP mention that this is just slight inflammation of the meatus, drink water and take some ural, it should clear up by itself. However, i am still getting concern since it involves genital.
Hello and good afternoon. Thank you for your inquires.
Based on your detailed history mentioned above, we truly your concerns regarding your UTI symptoms, along with the meatal discharge and penile skin changes that occurs since the mid of august, and has not been completely resolved after a variety of anti-bacterial treatment, alongside with a sum of laboratories investigation that has been done these past few months.
Based our opinions, the occurrences that you have been experiencing recently are most likely due to a misdiagnosis regarding your UTI symptoms and meatal discharge.
However, we could not comment nor give a second opinion regarding your problem because we are not the eligible practitioner that was provided with your full medical and management history, eventhough you have given us a very detailed description about your current problem. In contrast to your GP that you have seen recently, they have obtained a full medical history checkup, including good visual and physical examination alongside with detailed laboratory investigations that has been done upon diagnosing your sexual health condition.
If you really wish for a second opinion from our side, you may click on this link (DoctorOnCall) to speak with our doctors online to receive better consultation regarding your current problem. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties.
In the mean time, we strongly suggest that you continue with the medication prescribed by your doctor (Acyclovir) along with the pain medication and continue monitoring your symptoms until it has subsided or shows any improvement.